EconPapers    
Economics at your fingertips  
 

-Stably Limit Shadowing Diffeomorphisms

Manseob Lee and Junmi Park

Abstract and Applied Analysis, 2015, vol. 2015, 1-5

Abstract:

Let be a diffeomorphism on a closed surface. In this paper, we show that if has the -stably limit shadowing property, then we have the following: (i) satisfies the Kupka-Smale condition; (ii) if is dense in the nonwandering set ( ) and if there is a dominated splitting on ( ), then satisfies both Axiom and the strong transversality condition.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/751769.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/751769.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:751769

DOI: 10.1155/2015/751769

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:751769